Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A generalization of the Wiener-Hopf technique

Author: G. F. Carrier
Journal: Quart. Appl. Math. 7 (1949), 105-109
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/qam/29075
MathSciNet review: 29075
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paley and Wiener, The Fourier transform in the complex domain, Am. Math. Soc. Colloquium Publication, 1934.
  • [2] G. F. Carrier and F. E. Ehlers, On some singular solutions of the Tricomi equation, Quart. Appl. Math. 6, 331-334 (1948). MR 0027119

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X

Additional Information

DOI: https://doi.org/10.1090/qam/29075
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society